Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2011 (2011), Article ID 674318, 9 pages
http://dx.doi.org/10.1155/2011/674318
Research Article

Optimal Control of HIV Dynamic Using Embedding Method

Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad 91775, Iran

Received 30 December 2010; Accepted 22 February 2011

Academic Editor: Haitao Chu

Copyright © 2011 H. Zarei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Zarei, A. V. Kamyad, and M. H. Farahi, “Optimal Control of HIV Dynamic Using Embedding Method,” Computational and Mathematical Methods in Medicine, vol. 2011, Article ID 674318, 9 pages, 2011. doi:10.1155/2011/674318